• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On Quantizable Odd Lie Bialgebras

Letters in Mathematical Physics. 2016. Vol. 106. No. 9. P. 1199-1215.
Khoroshkin A., Mekulov S., Willwacher T.

Motivated by the obstruction to the deformation quantization of Poisson structures in infinitedimensions, we introduce the notion of a quantizable odd Lie bialgebra. The main result of the paper is a construction of the highly non-trivial minimal resolution of the properad governing such Lie bialgebras, and its link with the theory of so-called quantizable Poisson structures.